# SDR CALA2023020100304

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 80,047 hours, 31,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008531
- Condition: None
- Location: Rh Emer Ovrwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY OVERWING LIGHT POWER SUPPLY IS FAULTING. REPLACED RIGHT EMERGENCY POWER SUPPLY BOX PER AMM33-51-38, OPS CHECKED GOOD PARTS USED:  1103737,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1103737  SN OFF 9557 POWER SUPPLY, C  OFF 31-3350-9-9001 9557 ON 31-3350-9-9001 3842
